Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 796104, 19 pages
Research Article

th Moment Exponential Stability of Stochastic PWM Feedback Systems with Time-Varying Delays

College of Mathematics and Statistics, Chongqing University, Chongqing 400044, China

Received 22 September 2012; Accepted 12 November 2012

Academic Editor: Chuandong Li

Copyright © 2012 Zhong Zhang and Lixia Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Roham Rafiee, and Reza Maleki Moghadam, “On The Modeling of Carbon Nanotubes: A Critical Review,” Composites Part B: Engineering, 2013. View at Publisher · View at Google Scholar
  • Zhong Zhang, Huahui Han, Qiling Zhao, and Lixia Ye, “Stability Analysis of Pulse-Width-Modulated Feedback Systems with Time-Varying Delays,” Mathematical Problems in Engineering, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar